# SDR QXEA200500115

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 13,039 hours, 18,894 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: AV24B1343D
- Part serial: P84901S
- Condition: Failed
- Location: Fuel Shutoff
- Part time: 14,672 hours, 30,310 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT RETURNED TO FIELD WHEN THE CREW WAS UNABLE TO TRANSFER FUEL FROM THE RIGHT TANK.  MAINTENANCE INSPECTED THE SYSTEM AND THEN REPLACED THE REFUEL/DEFUEL SHUT-OFF VALVE ACTUATOR ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
